MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC EP CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC EP CATHETER
Model Number BD710DF282CT
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2021 of a report from iu health methodist on a webster cs bi-directional diagnostic ep catheter that presented itself with foreign material on the end of the catheter tip prior to use during a procedure.This device was not used in a procedure.The device was returned for evaluation on (b)(6) 2021.Upon receiving the device, the device was inspected, and foreign material was confirmed to be present on the device.Production records were also reviewed.The root cause is unknown.
 
Event or Problem Description
This device reportedly had foreign material at the end of the catheter tip.This was noticed before use during the proedure.

Brand Name
N/A
Common Device Name
DIAGNOSTIC EP CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
robert boyd
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key12861396
Report Number3011610434-2021-00021
Device Sequence Number4609016
Product Code NLH
UDI-Device Identifier10841898123290
UDI-Public10841898123290
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K203655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2023
Device Model NumberBD710DF282CT
Device Catalogue NumberBD710DF282CT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown